American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(50.48) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Grattan P. Murphy. Lines in a planar space . Proc. Amer. Math. Soc. 19 (1968) 1106-1108. MR 0231270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Fred Supnick. Contiguous sphere clusters. I. Isomorphic chains . Proc. Amer. Math. Soc. 12 (1961) 801-809. MR 0138039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1